Publications with A. Hajnal

All publications by András Hajnal and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:32 Erdős, P., Hajnal, A., & Shelah, S. (1974). On some general properties of chromatic numbers. In Topics in topology (Proc. Colloq., Keszthely, 1972), Vol. 8, North-Holland, Amsterdam, pp. 243–255. MR: 0357194
Sh:249 Hajnal, A., Juhász, I., & Shelah, S. (1986). Splitting strongly almost disjoint families. Trans. Amer. Math. Soc., 295(1), 369–387. DOI: 10.2307/2000161 MR: 831204
Sh:268 Hajnal, A., Kanamori, A., & Shelah, S. (1987). Regressive partition relations for infinite cardinals. Trans. Amer. Math. Soc., 299(1), 145–154. DOI: 10.2307/2000486 MR: 869404
Sh:697 Hajnal, A., Juhász, I., & Shelah, S. (2000). Strongly almost disjoint families, revisited. Fund. Math., 163(1), 13–23. arXiv: math/9812114 MR: 1750332